# SDR R61A201307310685

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 5,180 hours, 5,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO 6000 FT,  F/A REPORTED SMOKE WAS FILLING THE CABIN.  CAPTAIN IMMEDIATELY LEVELED ACFT AT 4400 FT AND CREW RAN IMMEDIATE RETURN CHECKLIST.   DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.   F/A STATED SMOKE WENT AWAY DURING DESCENT.   FIRE DEPARTMENT COULD NOT FIND ANY HOT SPOTS.  ACFT OUT OF SERVICE.
